# SDR A6WA202210268358

- Difficulty date: October 26, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N456ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7849
- Aircraft time: 39,766 hours, 38,453 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R38312119
- Condition: Corroded
- Location: Frms 409-449
- Part time: 39,766 hours, 38,453 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SIDE SEAT RAIL APPROX FS 409+112 THRU FS 449+85 HAS MULTIPLE AREAS OF CORROSION ******AIRCRAFT REMOVED FROM SERVICE***** REPLACED L/H SIDE SEAT RAIL APPROX FS 409+112 THRU FS 449+85
